# SDR SWAA2018052422220

- Difficulty date: May 16, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS 294.5 TO BS 312, RBL 15.  R&R INTERCOSTAL IAW SRM AND DWG.
